# SDR C2XA95IA415

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT DRAG ANGLE CRACKED NEAR FORWARD END.  MAINTENANCE REMOVED AND REPLACED THE ANGLE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
